# SDR EIAA20120119003

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 101,155 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 100310
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT "EXIT" DOOR EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED BATTERY CARTRIDGE FOR RT EXIT DOOR LIGHT SYSTEM OP'S CHECK NORMAL REF: 33-51-00.
